Applied Technologies and Innovations

  Previous Article | Back to Volume | Next Article
  Abstract | References | Citation | Download | Preview | Statistics
Volume 10
Issue 2
Online publication date 2014-05-11
Title Algorithms of calculation open queuing networks with heterogeneous requests
Author Victor Boicov
In earlier studies, the author developed a method for calculating the parameters of queu¬ing systems while taking into account the heterogeneity of the requests. In the present paper, a method for calculating the parameters of open stochastic heterogeneous networks is developed. In addition, algorithms for the calculation of the normalization constants and the parameters of an open  stochastic het¬erogeneous network of arbitrary configuration are designed.

Boicov, V.N., 2009. "Heterogeneity factors in stochastic queuing service systems", Automatic Control and Computer Sciences, Vol.43(3), pp.123-128,
Boicov, V.N., Zivitere, M., 2010. "The study of open-loop stochastic queuing networks with heterogeneous requests", Automatic Control and Computer Sciences, Vol.44(3), pp.52-58
Gordon, W.J., Newell, G.P., 1967. "Closed queuing system with exponential servers", Operations Research, Vol.15(2), pp.254-265,
Jachcon, J.R., 1963. "Job shop-like queuing systems", Manage. Set, Vol.10(1), pp.131-142
Kleinrock, L., 1979. Queuing systems. Volume 2, Computer application, University of California, Los Angeles
Keywords Heterogeneity, approximate methods, heterogeneous service, normal¬ization constant
Pages 38-43
Download Full PDF Download
  Previous Article | Back to Volume | Next Article
Search in articles
Journal Published articles
ATI 263
Journal Hits
ATI 787902
Journal Downloads
ATI 7698
Total users online -